# SDR C1HA200595002

- Difficulty date: April 5, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - L/E NR 3 SLAT AT O/B SLAT TRACK ATTACH POINT SLAT SKIN IS CRACKED APPROX .5 INCH.  TRIMMED CRACKED AREA LENGTH OF CRACK APPROX .500 LONG IAW BOEING 727 SRM 57-50-01 FIGURE 2 SHEET 1-5, FOUND TO BE WITHIN LIMITS IAW BOEING EA PO27-57-014 NDT VERIFIED CRACKED AREA CONTAINED PER 727 DNTM PAR.
